MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REPLICATOR PLATE 1.5MM O/S; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REPLICATOR PLATE 1.5MM O/S; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 300-10-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the rep received a phone call from the surgeon explaining that he needed to revise a right shoulder replacement from a couple of years back.The anatomic replacement is now popping/sublaxing, so a revision to a reverse is necessary.Upon opening, the surgeon identified signs of infection, at which point the decision was made to do a 2 stage revision.The surgeon removed the implants and has put in one of exactech's shoulder spacers for the time being.Patient currently has an exactech shoulder spacer in-situ.Depending on extent of infection & damage to glenoid, surgeon is hoping to be revised to exactech reverse implants.Patient was last known to be in stable condition following the event.Devices are not returning.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-01-07 - equinoxe, humeral stem primary, press fit 7m.310-01-41 - equinoxe, humeral head short, 41mm (alpha).314-13-02 - equinoxe cage glenoid small, alpha.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for subluxation and infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE REPLICATOR PLATE 1.5MM O/S
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15068223
Report Number1038671-2022-00822
Device Sequence Number5711951
Product Code KWT
UDI-Device Identifier10885862079381
UDI-Public10885862079381
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-10-15
Device Catalogue Number300-10-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown